MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32D
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Customer reported that mr.Was undertaking a trident accolade thr on tuesday (b)(6) 2020 when they attempted to implant the liner but it would not seat properly.It allegedly appeared too large for the shell.Customer said, after checking the item in the box, they can confirm that it is stamped with the same information as on the outer box.Customer then opened another box of the same size, it fitted correctly and the operation was completed.The implant in the two boxes were visibly of different sizes.Update: "the scrub nurse believes there was approximately a 5-10 minute delay whilst the insert was checked and an alternative one was obtained from the storeroom.".

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9775737
Report Number0002249697-2020-00432
Device Sequence Number11406422
Product Code LPH
UDI-Device Identifier07613327039849
UDI-Public07613327039849
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number623-10-32D
Device Catalogue Number623-10-32D
Device Lot Number8Y8D8M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR